PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Letter to the Editor

Volume 224 / 2014

Zbigniew Lipecki Studia Mathematica 224 (2014), 191-191 DOI: 10.4064/sm224-2-7

Authors

  • Zbigniew LipeckiInstitute of Mathematics
    Polish Academy of Sciences, Wrocław Branch
    Kopernika 18
    51-617 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image